MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE DUAL-PORT EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE DUAL-PORT EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30207E
Medical Device Problem Codes Defective Component (2292); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd was damaged.The following information was received by the initial reporter with the following verbatim 2 faulty ones - the bung is up-side down.
 
Additional Manufacturer Narrative
A 30207e sample was not required for investigation of this feedback as the customer provided a photograph of the affected sample.The customer reported that the affected sample was from lot 24079464 and "2 faulty ones - the bung is up-side down".Analysis of the photograph confirmed the customer's experience with the smartsite y-site identified to have been assembled upside down.The details of this feedback were forwarded to the manufacturing site for investigation.Their analysis confirmed that the misassembly is most likely to have been caused by the human error during the manual assembly process, which was then not identified during subsequent assembly steps.A review of the production records for lot 24079464 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.In order to reduce the likelihood of operator error, the production personnel have been informed of this feedback to ensure that they are following the correct assembly process.A review of the customer feedback database indicates that this is an isolated feedback with no further reports of this nature against the 30207e product over the past 12 months.
 
Event or Problem Description
No additional information.

Brand Name
BD ALARIS SMARTSITE DUAL-PORT EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21055338
Report Number9616066-2024-02158
Device Sequence Number8068099
Product Code FPA
UDI-Device Identifier07613203011495
UDI-Public(01)07613203011495
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number30207E
Device Lot Number24079464
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown